# SDR 97FDEA00393

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spacer
- Part number: ARG7653501
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00517   REF: TO EO 1-3210-7-3303B-P1.  LT MAIN GEAR FWD TRUNNION, IN COMPLIANCE WITH EO DISCOVERED THE INNER SPACER ASSEMBLY WAS DAMAGED BEYOND LIMITS.  DEEP GOUGES AND PITS, RESTRICTED LUBE PASSAGE.  INSTALLED NEW SLEEVE ASSEMBLY PER M/M 32-11-01-04.  CLOSED 7-8-97.
